# SDR MASA200600146

- Difficulty date: January 21, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N503MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10058
- Aircraft time: 7,782 hours, 5,317 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Transducer
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7152 CLT - AIRCRAFT RETURNED TO THE GATE DUE TO RUDDER SYNOPTIC WILL NOT SHOW FULL RIGHT HAND DEFLECTION.  MAINTENANCE ADJUSTED RUDDER POSTION TRANSDUCER AND OPS CHECK GOOD.
